Annals of Combinatorics 1 (1997) 391-394

Proof of a Conjecture on Multisets of Hook Numbers

Amitai Regev and Doron Zeilberger

Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA; and Department of Theoretical Mathematics, The Weizmann Institute of Science Rehovot 76100, Israel

Department of Mathematics, Temple University, Philadelphia, PA 19122, USA

Received September 29, 1997

AMS Subject Classification: 05A20

Abstract. A conjecture of Regev and Vishik on the equality of two multisets of hook numbers is proved.

Keywords: hook numbers, tableaux, multisets


1. A. Regev and A. Vershik, Asymptotics of Young diagrams and hook numbers, Elect. J. Combin. 4(1) (1997), R22.

Get the LaTex | DVI | PS file of this abstract.